# SDR DALA2014070303862

- Difficulty date: June 30, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 58,343 hours, 41,951 cycles
- Engine: Pwa JT8D*
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Condition: Blown
- Location: Nr 2 Anti Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURNED FOLLOWING A NR 2 ENGINE FIRE INDICATION.  MAINTENANCE FOUND THAT THE NR 2 ENGINE ANTI-ICE DUCT WAS BLOWN OUT AND REPLACED THE DUCT.  ALL CHECKED NORMAL AND THE ACFT HAS RETURNED TO SERVICE.
